# SDR R61A201609130676

- Difficulty date: November 20, 2016
- Submitted: November 20, 2016
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 24,218 hours, 18,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17007311001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT FOUND CORROSION ON SILL PANEL AT FR19 ALONG EDGE OF PANEL AS MARKED.  REMOVED AND REPLACED SILL PN: 170-07311-001 REF EMBRAER SRM51-23-05. APPLIED PRIMER AND RESTORE TO ORIGINAL FINISH REF SRM 51-23-05 & 51-23-06.
